# SDR CALA2025061705620

- Difficulty date: June 14, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 72,970 hours, 32,525 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Part number: D5227902620451
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H EMERGENCY HATCH CRACK IN SKIN AT FASTENER APROX 6 INCHES FROM TOP OF L/H LOAD TRANSMITTING PER HAECO LCQ N/R 9290553/ 40553. REMOVED AND REPLACED RH EMERGENCY HATCH FWD VERTICAL FRAME IAW A SRM 51-72-11-911.
